# SDR HEEA967823

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adaoter
- Part number: ELT302301
- Condition: Corroded
- Location: M/R
- Part time: 1,911 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQ ADAPTER IS CORRODED.  (SEPARATION AND CORROSION)  SERIAL NUMBERS REMOVED 7590, 7591 AND 7593.
